Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sur une classification des problèmes du calcul des variations

This is a preview of subscription content, log in to check access.

References

  1. *)

    Mathematische Annalen, t. L, p. 440. Voir aussiG. Hamel,Dissertation, Göttingen 1901, p. 89, et Encyklopädie d. Math. Wissenschaften, t. IIi, p. 637, note 55.

  2. *)

    Sophus Lie, Leipziger Berichte, t. XLIX, p. 375.

  3. **)

    Mathematische Annalen, t. XXXII, p. 213.

  4. *)

    Sophus Lie, Leipziger Berichte, t. XLIX, p. 369.

Download references

Author information

Correspondence to Alf Guldberg.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Guldberg, A. Sur une classification des problèmes du calcul des variations. Rend. Circ. Matem. Palermo 21, 66–74 (1906). https://doi.org/10.1007/BF03013460

Download citation